MathSciNet Relay Station
MathSciNet bibliographic data
MR942986 20F10 (05C10 20F06 20F32 57M99)
Pride, Stephen J. Star-complexes, and the dependence problems for hyperbolic complexes. Glasgow Math. J. 30 (1988), no. 2, 155–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement